2016, Cilt 25, Sayı 0, Sayfa(lar) 075-076
A Case of Ecstacy Induced Rhabdomyolysis and Acute Renal Failure
DOI 10.5262/tndt.2016.13
Mustafa ŞAHAN1, Faruk TURGUT2, Abdulrahim EREN3, Mehmet DURU1
1Mustafa Kemal Üniversitesi Tayfur Ata Sökmen Tıp Fakültesi, Acil Tıp Anabilim Dalı, Hatay, Türkiye
2Mustafa Kemal Üniversitesi, Tayfur Ata Sökmen Tıp Fakültesi, Nefroloji Bilim Dalı, Hatay, Türkiye
3Mustafa Kemal Üniversitesi, Tayfur Ata Sökmen Tıp Fakültesi, İç Hastalıkları Anabilim Dalı, Hatay, Türkiye
Keywords: Ecstasy, Rhabdomyolysis, Acute renal failure

3,4-methylenedioxymethamphetamine (MDMA), popularly known as “ecstasy”, is a synthetic, psychoactive drug. MDMA has been reported to have several severe adverse effects including rhabdomyolysis, acute renal failure, liver failure and even sudden death. Herein, we present the case of a young man who presented with severe rhabdomyolysis and renal failure after taking 2 ecstasy pills. The patient initially received supportive care but he eventually needed hemodialysis.

Türk Nefroloji Derneği'nin yayın organıdır.